# SDR CALA2025020900312

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 149A721416
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 663 ACCESS PANEL 193AR I/B SUPPORT SEVERAL AREA GOUGE REF AAR N/R 9937031 REMOVED AND REPLACED SUPPORT AT LOWER FUSELAGE STA 663 ACCESS PANEL 193AR I/B IAW B737-800 SRM 51-40-02 AND DWG 149A7216.
